Journal of the Mathematical Society of Japan

Space and time regularity for degenerate evolution equations

Angelo FAVINI and Atsushi YAGI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 331-350.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107594

Digital Object Identifier
doi:10.2969/jmsj/04420331

Mathematical Reviews number (MathSciNet)
MR1154846

Zentralblatt MATH identifier
0758.35048

Subjects
Primary: 47N20: Applications to differential and integral equations
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35K65: Degenerate parabolic equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

FAVINI, Angelo; YAGI, Atsushi. Space and time regularity for degenerate evolution equations. J. Math. Soc. Japan 44 (1992), no. 2, 331--350. doi:10.2969/jmsj/04420331. https://projecteuclid.org/euclid.jmsj/1227107594


Export citation